RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 8, Pages 1349–1356 (Mi de1628)  

Ordinary Differential Equations

The construction of a set of systems of differential equations that have prescribed curves as their limit cycles

T. F. Bulatskaya

Peoples Friendship University of Russia

Full text: PDF file (759 kB)

Bibliographic databases:
UDC: 517.925.12
Received: 24.01.1972

Citation: T. F. Bulatskaya, “The construction of a set of systems of differential equations that have prescribed curves as their limit cycles”, Differ. Uravn., 8:8 (1972), 1349–1356

Citation in format AMSBIB
\Bibitem{Bul72}
\by T.~F.~Bulatskaya
\paper The construction of a set of systems of differential equations that have prescribed curves as their limit cycles
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 8
\pages 1349--1356
\mathnet{http://mi.mathnet.ru/de1628}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=306604}
\zmath{https://zbmath.org/?q=an:0262.34017}


Linking options:
  • http://mi.mathnet.ru/eng/de1628
  • http://mi.mathnet.ru/eng/de/v8/i8/p1349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019